# SDR SWAA2013120322953

- Difficulty date: November 16, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,547 hours, 45,599 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573735
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER EDGE NR 5 GROUND SPOILER SKIN DELAMINATED.  R & R NR 5 SPOILER IAW MM.
